MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN (LH) 126 UNIT BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. (BROKEN BOW) BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN (LH) 126 UNIT BLOOD COLLECTION TUBE; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 367964
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: a device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It has been reported that one bd vacutainer® pst¿ gel and lithium heparin (lh) 126 units blood collection tube has been found with the stopper coming out during use.The following has been provided by the initial reporter: it was reported the tubes failed a 2nd stopper pullout force that was just below the minimum specification.Hello, during r&d testing in (b)(4), we had a 2nd stopper pullout force that was just below the minimum specification.Catalog number: 367964, batch number: 9095793, test date: (b)(6) 2019, data review date: 19 july 2019.
 
Additional Manufacturer Narrative
H.6.Investigation: the samples were tested/evaluated and the indicated failure mode for stopper pullout with the incident lot was not observed as all product specifications were met.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.
 
Event or Problem Description
It has been reported that one bd vacutainer® pst¿ gel and lithium heparinn (lh) 126 units blood collection tube has been found with the stopper coming out during use.The following has been provided by the initial reporter: it was reported the tubes failed a 2nd stopper pullout force that was just below the minimum specification.During r&d testing in franklin lakes, we had a 2nd stopper pullout force that was just below the minimum specification.Catalog number: 367964, batch number: 9095793, test date: (b)(6) 2019 and data review date: 19 july 2019.

Brand Name
BD VACUTAINER® PST¿ GEL AND LITHIUM HEPARINN (LH) 126 UNIT BLOOD COLLECTION TUBE
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
MDR Report Key8847774
Report Number1917413-2019-01848
Device Sequence Number2361561
Product Code JKA
UDI-Device Identifier50382903679640
UDI-Public50382903679640
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K945952
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2020
Device Catalogue Number367964
Device Lot Number9095793
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date07/31/2019
Supplement Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;